# SDR CA000322009

- Difficulty date: March 2, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Airbus A300 B4-203
- Engine: Ge CF650C2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bolt
- Part number: 9699M66P01
- Condition: Misinstalled
- Location: Gearbox
- Component: Access Gear Box, Ge, CF650C2
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) BOLT AND METAL FOUND IN THE LUBE AND SCAVANGE PUMP INLET SCREEN.  BOLT ORIGINATED IN THE GEARBOX.  THE BOLT CAME ADRIFT DUE TO IMPROPER TORQUEING AND LOCKING PROCEDURE.
